# SDR NI6R201502260023

- Difficulty date: February 26, 2015
- Submitted: March 4, 2015
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N505SF
- Make and model: Cessna 340A
- Aircraft serial: 340A0261
- Engine: Cont GTSIO520N
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pin
- Part number: 630046
- Condition: Broken
- Location: Piston
- Part time: 1,148 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NR 5 WRIST PIN, INTERNAL ALUMINUM PIECE BROKEN.
